Birational automorphisms of the Fano-3-fold $V_6^3$
Doklady Akademii Nauk, Tome 235 (1977) no. 3, pp. 509-511
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_3_a1,
author = {V. A. Iskovskikh},
title = {Birational automorphisms of the {Fano-3-fold} $V_6^3$},
journal = {Doklady Akademii Nauk},
pages = {509--511},
year = {1977},
volume = {235},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_3_a1/}
}
V. A. Iskovskikh. Birational automorphisms of the Fano-3-fold $V_6^3$. Doklady Akademii Nauk, Tome 235 (1977) no. 3, pp. 509-511. http://geodesic.mathdoc.fr/item/DAN_1977_235_3_a1/